# SDR SWAA2022020120280

- Difficulty date: September 18, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB WEB ASSEMBLY LOWER STRAP IS BENT AND CORRODED AT STA 795 ABOVE S25R. / NO ALLOWABLE DAMAGE LIMITS ARE GIVEN IN THE SRM. REMOVED AND REPLACED RBL 19 NUT PLATE STRIP BS 794-801 PER DWG. #146A8120 SHEET 1.
